Jump to content
Important Survey - Please Participate ×

When will it get better?


[...]

Recommended Posts

Hi all. I have been suffering for 18 months. I am losing my stamina. I was so sick last night, again. I am growing more weak psychologically and physically. Very Tired. Not able to sleep due to being physically ill. Never going back...anybody feel like this? What do you do?

 

Bear

Link to comment
Share on other sites

Boy you've sure withdrew a lot of poison out of your body. Hang in there. It's been 18 months sense you've taken anything? How long were you on all these meds? That can play a roll on healing.

 

Are you seeking therapy or anything? If you feel too bad, I always recommend seeing a Dr. to rule anything out.

 

God Bless and hang in there. =)

Link to comment
Share on other sites

Hi all. cnotr. I am withdrawing now. In the past I was also given cymbalta, buspar, wellbutrin, amitriptyline, zoloft, trazadone. The doc said I NEEDED it to make me feel better. There was NOTHING wrong with me! I thought, he must know something I don't, so I took it. I think he got gifts from the companies. I was once on a total of 17 drugs at one. Now I'm almost done with clonazepam and then I have the pain med. You see, I have really good insurance, so he was constantly telling me that I may be sick. He kept sending me for all of these expensive tests. He kept putting me on the newest medicines. I now realize he was getting kickbacks from the drug companies and the hospital. I ended up on disability after a very successful career. 

 

Bear

Link to comment
Share on other sites

×
×
  • Create New...